The Dedekind-Mertens formula and determinantal rings

Autor(en): Bruns, W 
Guerrieri, A
Stichwörter: Cohen-Macaulay module; Dedekind-Mertens formula; determinantal ring; initial ideal; Mathematics; Mathematics, Applied
Erscheinungsdatum: 1999
Herausgeber: AMER MATHEMATICAL SOC
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 127
Ausgabe: 3
Startseite: 657
Seitenende: 663
Zusammenfassung: 
We give a combinatorial proof of the Dedekind-Mertens formula by computing the initial ideal of the content ideal of the product of two generic polynomials. As a side effect we obtain a complete classification of the rank 1 Cohen-Macaulay modules over the determinantal rings K[X]/I-2(X).
ISSN: 00029939
DOI: 10.1090/S0002-9939-99-04535-9

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 4, 2024

Google ScholarTM

Check

Altmetric